# SDR FDEA201003170853

- Difficulty date: March 17, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005127NF
- Condition: Torn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT FLOOR PANEL 127 NF IS GOUGED AND TORN.  FABRICATED NEW FLOOR BOARD; INSTALLED INSERTS; POTTED EDGES & APPLIED ANTI-SKID TAPE IAW DWG SRZ 25-005, REV "H".
